# SDR 2007FA0000346

- Difficulty date: January 22, 2007
- Submitted: April 24, 2007
- Operation: General aviation
- Aircraft: N813AS
- Make and model: Lear 35A
- Aircraft serial: 167
- Engine: Garrtt TFE731*
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 702490031304
- Part serial: 04070853
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLIGHT, THE CREW NOTED THAT THE PILOTS ALTIMETER AND ALTITUDE ALERTER WERE FLAGGED.  ATTEMPTS TO RECYCLE THE SYSTEM WERE NOT SUCCESSFUL.  THE CREW GROUNDED THE AIRCRAFT.   AN AVIONICS TECH WAS DISPATCHED TO THE AIRCRAFTS LOCATION AND DETERMINED THAT THE ADC HAD FAILED.  THE ADC WAS REPLACED.  THE SYSTEM WAS TESTED AND INSPECTED AND FOUND TO COMPLY WITH FAR 91.411, PART 43 AND TO REMAIN RVSM COMPLIANT.  (K)
